# SDR CA990318018

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DUCT BETWEEN CROSSOVER DUCT AND ELECTRIC HEATER GOT A HOLE IN IT AND REDUCED PRESSURIZATION.
